Approximate reduction of nonlinear discrete models with two time scales

Sanz Lorenzo, Luis and Bravo de la Parra, Rafael and Sánchez Mañes, Eva María (2008). Approximate reduction of nonlinear discrete models with two time scales. "Journal of Difference Equations and Applications", v. 14 (n. 6); pp. 607-627. ISSN 1023-6198. https://doi.org/10.1080/10236190701709036.

Description

Title: Approximate reduction of nonlinear discrete models with two time scales
Author/s:
  • Sanz Lorenzo, Luis
  • Bravo de la Parra, Rafael
  • Sánchez Mañes, Eva María
Item Type: Article
Título de Revista/Publicación: Journal of Difference Equations and Applications
Date: June 2008
Volume: 14
Subjects:
Freetext Keywords: Nonlinear discrete models; aggregation of variables; time scales; population dynamics
Faculty: E.T.S.I. Industriales (UPM)
Department: Matemática Aplicada a la Ingeniería Industrial
Creative Commons Licenses: Recognition - No derivative works - Non commercial

Full text

[img]
Preview
PDF - Requires a PDF viewer, such as GSview, Xpdf or Adobe Acrobat Reader
Download (636kB) | Preview

Abstract

The aim of this work is to present a general class of nonlinear discrete time models with two time scales whose dynamics is susceptible of being approached by means of a reduced system. The reduction process is included in the so-called approximate aggregation of variables methods which consist of describing the dynamics of a complex system involving many coupled variables through the dynamics of a reduced system formulated in terms of a few global variables. For the time unit of the discrete system we use that of the slow dynamics and assume that fast dynamics acts a large number of times during it. After introducing a general two-time scales nonlinear discrete model we present its reduced accompanying model and the relationships between them. The main result proves that certain asymptotic behaviours, hyperbolic asymptotically stable (A.S.) periodic solutions, to the aggregated system entail that to the original system.

More information

Item ID: 2249
DC Identifier: http://oa.upm.es/2249/
OAI Identifier: oai:oa.upm.es:2249
DOI: 10.1080/10236190701709036
Official URL: http://www.tandf.co.uk/journals/titles/10236198.html
Deposited by: Memoria Investigacion
Deposited on: 19 May 2010 09:18
Last Modified: 20 Apr 2016 11:59
  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM